Alert archive / Ohio / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 62, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 4, 2010, 2:05 PM EDT for Morrow County, Richland County, Ohio. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2010, 2:05 PM EDT (18:05 UTC)
- Expired
- Jun 4, 2010, 2:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Morrow County, OH, Richland County, OH
The radar
The Cleveland radar (KCLE), 102 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 1:14 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 388 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 935 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
144
WUUS51 KCLE 041805
SVRCLE
OHC117-139-041845-
/O.NEW.KCLE.SV.W.0062.100604T1805Z-100604T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
205 PM EDT FRI JUN 4 2010
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MORROW COUNTY IN NORTH CENTRAL OHIO
SOUTHERN RICHLAND COUNTY IN NORTH CENTRAL OHIO
* UNTIL 245 PM EDT
* AT 202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHWEST OF LEXINGTON...OR 10 MILES EAST OF MOUNT GILEAD...AND WAS
MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
BELLVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4067 8274 4072 8234 4071 8233 4056 8233
4056 8273
TIME...MOT...LOC 1805Z 268DEG 35KT 4058 8261
$$
LAPLANTE3 follow-up statements
847
WWUS51 KCLE 041809
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
209 PM EDT FRI JUN 4 2010
OHC117-139-041845-
/O.CON.KCLE.SV.W.0062.000000T0000Z-100604T1845Z/
RICHLAND OH-MORROW OH-
209 PM EDT FRI JUN 4 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHEASTERN MORROW AND SOUTHERN RICHLAND COUNTIES...
AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR BELLVILLE...OR 13 MILES SOUTH OF MANSFIELD...MOVING EAST AT 40
MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...BUTLER
AND LUCAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4067 8274 4072 8234 4071 8233 4056 8233
4056 8273
TIME...MOT...LOC 1809Z 268DEG 35KT 4058 8256
$$
FITZ331
WWUS51 KCLE 041816
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
216 PM EDT FRI JUN 4 2010
OHC117-139-041845-
/O.CON.KCLE.SV.W.0062.000000T0000Z-100604T1845Z/
RICHLAND OH-MORROW OH-
216 PM EDT FRI JUN 4 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHEASTERN MORROW AND SOUTHERN RICHLAND COUNTIES...
AT 212 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR BELLVILLE...OR 13 MILES SOUTH OF
MANSFIELD...MOVING EAST AT 40 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...RURAL
SOUTHEASTERN RICHLAND COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4067 8274 4072 8234 4071 8233 4056 8233
4056 8273
TIME...MOT...LOC 1816Z 268DEG 35KT 4058 8247
$$
FITZ251
WWUS51 KCLE 041838
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
238 PM EDT FRI JUN 4 2010
OHC117-139-041848-
/O.EXP.KCLE.SV.W.0062.000000T0000Z-100604T1845Z/
RICHLAND OH-MORROW OH-
238 PM EDT FRI JUN 4 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORROW AND
SOUTHERN RICHLAND COUNTIES EXPIRES AT 245 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
LAT...LON 4067 8274 4072 8234 4071 8233 4056 8233
4056 8273
TIME...MOT...LOC 1838Z 268DEG 35KT 4059 8219
$$
FITZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 1:51 PM EDT, 14 minutes earlier.
Area forecast discussion, Jun 4, 1:51 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 151 PM EDT FRI JUN 4 2010 .SYNOPSIS... A WEAK FRONTAL BOUNDARY WILL WOBBLE ACROSS CENTRAL OHIO INTO CENTRAL PENNSYLVANIA TODAY THROUGH THE WEEKEND. SEVERAL RIPPLES OF LOW PRESSURE WILL MOVE ALONG THIS FRONT THROUGH SUNDAY WITH EACH ONE BRINGING INCREASED CHANCES FOR SHOWERS AND THUNDERSTORMS. DRIER AIR WILL ATTEMPT TO MOVE INTO THE REGION MONDAY INTO TUESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AREAS OF FOG AND DRIZZLE HAVE LIFTED. SEVERAL BREAKS IN THE CLOUDS ARE DEVELOPING SO PARTLY CLOUDY SKIES LOOK GOOD FOR THIS AFTERNOON. CURRENT FORECAST HIGH TEMPERATURES LOOK REASONABLE. LAMP GUIDANCE IN THE LOWER 80S FOR MOST LOCATIONS. A FEW SHOWERS ARE STARTING TO FORM IN WEST CENTRAL OHIO AND THIS TREND WILL CONTINUE THIS AFTERNOON AS THE SHORT WAVE APPROACHES THE AREA. CURRENT POP FORECAST APPEARS TO BE IN LINE AND WILL MAKE FEW ADJUSTMENTS. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/... BY THIS EVENING CONVECTION WILL CONTINUE NEAR THE FRONTAL BOUNDARY AND ANY OTHER OUTFLOW BOUNDARY. THE MAIN AREA OF CONCERN WILL BE ACROSS THE SOUTHEAST 2/3RDS OF THE REGION. WILL KEEP SOME SCATTERED SHOWERS AND THUNDERSTORMS IN THE FORECAST FOR SATURDAY AS THE REGION AWAITS THE NEXT WAVE OF LOW PRESSURE TO RIDE THE BAROCLINIC ZONE. THIS WILL BRING INCREASED RAIN CHANCES TO THE REGION FOR LATE SATURDAY AFTERNOON INTO THE OVERNIGHT HOURS. STILL SOME UNCERTAINTY AS TO THE EXACT LOCATION OF THE BOUNDARY AT THIS TIME WITH CONVECTIVE OUTFLOW PUSHING IT AROUND. HOWEVER BELIEVE THE MAIN FOCUS OF HEAVIER SHOWERS/THUNDERSTORMS WILL BE NEAR AND SOUTH OF A TOLEDO TO WARREN LINE. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE INTO SUNDAY MORNING. RAIN CHANCES SHOULD BEGIN TO DECREASE BY SUNDAY NIGHT AS SOME DRIER AIR ATTEMPTS TO SLIDE INTO THE AREA. BELIEVE THE MOST OF THE RAIN CHANCES CAN BE REMOVED FROM THE FORECAST BY MONDAY BUT STILL ENOUGH UNCERTAINTY ABOUT TIMING TO WARRANT A SLIGHT CHANCE IN THE GRIDS. WARMEST TEMPERATURES OVER THE WEEKEND WILL LIKELY BE SATURDAY. THESE WARMER TEMPERATURES AND THE BETTER UPPER LEVEL SUPPORT COULD LEAD TO ANOTHER ROUND OF SEVERE WEATHER. FOR SUNDAY INTO MONDAY A NORTHERLY FLOW OF DRIER AIR SHOULD LEAD TO COOLER TEMPERATURES WITH HIGHS BACK INTO THE 70S. SEVERAL LOCATIONS MAY ACTUALLY DIP JUST UNDER SEASONAL AVERAGES. && .LONG TERM /SATURDAY THROUGH THURSDAY/... LATEST GUIDANCE CONTINUES TO HINT AT RAIN CHANCES ON WEDNESDAY AND WEDNESDAY NIGHT. HAVE BUMPED PRECIP MENTION UP ON WEDNESDAY NIGHT AND LEFT SOME LINGERING SHOWERS INTO THURSDAY MORNING. TEMPS WILL CONTINUE TO AVERAGE A DEGREE OR TWO ABOVE NORMAL. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... SEVERE THUNDERSTORMS ARE BREAKING OUT ACROSS THE EASTERN HALF OF THE FORECAST AREA THIS AFTERNOON. MENTIONED TEMPO GROUP FOR STRONG THUNDERSTORMS WITH GUSTY WINDS AND EVEN HAIL. ALREADY RECEIVING REPORTS OF ONE INCH TO GOLF BALL SIZE HAIL WITH SOME OF THE THUNDERSTORMS. VERY HEAVY RAIN ALSO BEING REPORTED. TROUGH SLIDES SOUTH ACROSS THE AREA OVERNIGHT AND BRINGS WITH IT SHOWERS AND SOME THUNDERSTORMS. THE THREAT FOR PRECIPITATION AND LOWER CEILINGS WILL EXTEND INTO TOMORROW AS WELL AS BOUNDARY HANGS AROUND THE AREA. .OUTLOOK...AREAS OF NON VFR FRIDAY NIGHT...SATURDAY AND SUNDAY. && .MARINE... ANOTHER QUIET DAY IS EXPECTED ON THE LAKE WITH E TO NE FLOW UNDER 10 KNOTS MOST AREAS. LOW PRESSURE IS STILL ON TRACK TO PASS TO THE NORTH OF THE LAKE EARLY SATURDAY. A TRAILING COLD WILL SWEEP EAST ACROSS THE LAKE SATURDAY MORNING. SW TO W FLOW BEHIND THE FRONT WILL PICK UP AND WAVES ON THE EAST END OF THE LAKE COULD BRIEFLY APPROACH 4 FEET. ANOTHER LOW WILL MOVE ACROSS THE REGION ON SUNDAY WITH NW FLOW DEVELOPING BY MIDDAY. NW FLOW WILL CONTINUE INTO MONDAY AS WEAK HIGH PRESSURE BRIEFLY BUILDS OVER THE REGION. THE FLOW WILL AGAIN BECOME LIGHT AND VARIABLE ON TUESDAY AHEAD OF THE NEXT SYSTEM. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...MULLEN NEAR TERM...GARNET SHORT TERM...MULLEN LONG TERM...KUBINA AVIATION...LOMBARDY MARINE...KUBINA
Hazardous weather outlook, Jun 4, 1:21 PM EDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 121 PM EDT FRI JUN 4 2010 LEZ144>149-164>169-OHZ008>014-017>023-027>033-036>038-047-089- PAZ001>003-051730- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-SANDUSKY-ERIE OH- LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 121 PM EDT FRI JUN 4 2010 ...SEVERE THUNDERSTORM WATCH 254 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS NORTHERN OHIO AND NORTHWESTERN PENNSYLVANIA THIS AFTERNOON AND EVENING. THE MAIN THREAT WILL BE LARGE HAIL AND STRONG DAMAGING WINDS. A FRONTAL BOUNDARY WILL WOBBLE ACROSS NORTHERN OHIO AND CENTRAL PENNSYLVANIA TODAY. AFTERNOON HEATING COMBINED WITH CONVERGENCE ALONG THIS BOUNDARY WILL INITIATE SCATTERED THUNDERSTORMS BY MID AFTERNOON. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WHICH MAY LEAD TO PONDING OF WATER ON AREA ROADWAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY AFTERNOON INTO THE OVERNIGHT HOURS. THE MAIN THREAT LOOKS TO BE STRONG DAMAGING WINDS BUT LARGE HAIL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LEZ061-142-143-162-163-OHZ003-006-007-051730- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-LUCAS-WOOD- OTTAWA- 121 PM EDT FRI JUN 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS NORTHERN OHIO AND NORTHWESTERN PENNSYLVANIA THIS AFTERNOON AND EVENING. THE MAIN THREAT WILL BE LARGE HAIL AND STRONG DAMAGING WINDS. A FRONTAL BOUNDARY WILL WOBBLE ACROSS NORTHERN OHIO AND CENTRAL PENNSYLVANIA TODAY. AFTERNOON HEATING COMBINED WITH CONVERGENCE ALONG THIS BOUNDARY WILL INITIATE SCATTERED THUNDERSTORMS BY MID AFTERNOON. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WHICH MAY LEAD TO PONDING OF WATER ON AREA ROADWAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY AFTERNOON INTO THE OVERNIGHT HOURS. THE MAIN THREAT LOOKS TO BE STRONG DAMAGING WINDS BUT LARGE HAIL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GARNET
In the hours before
Local storm report, Jun 4, 1:32 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
132 PM EDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL PERRYSVILLE 40.66N 82.31W
06/04/2010 E1.75 INCH ASHLAND OH FIRE DEPT/RESCUE
&&
GARNETLocal storm report, Jun 4, 1:38 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
138 PM EDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM HAIL LOUDONVILLE 40.63N 82.23W
06/04/2010 E1.75 INCH ASHLAND OH AMATEUR RADIO
&&
GARNETLocal storm report, Jun 4, 1:56 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
156 PM EDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL NASHVILLE 40.60N 82.11W
06/04/2010 E1.75 INCH HOLMES OH TRAINED SPOTTER
&&
GARNETThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:48 PM EDT | Severe Thunderstorm Warning | CLE | Morrow, Richland | 42 min |
| Jun 4, 1:17 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Morrow | 43 min |
| Jun 4, 1:21 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Wayne | 54 min |
| Jun 4, 1:58 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 47 min |
| Jun 4, 2:00 PM EDT | Tornado Warning | CLE | Holmes | 45 min |
| Jun 4, 2:44 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 46 min |
| Jun 4, 3:16 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 44 min |
| Jun 4, 4:01 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Wyandot | 44 min |
| Jun 4, 4:05 PM EDT | Severe Thunderstorm Warning | CLE | Richland | 40 min |
| Jun 4, 4:17 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 43 min |
| Jun 4, 4:25 PM EDT | Areal Flood Advisory | CLE | Crawford, Marion, Morrow | 3 hr |
| Jun 4, 4:25 PM EDT | Severe Thunderstorm Warning | CLE | Morrow, Richland | 50 min |
| Jun 4, 4:47 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Richland, Wayne | 58 min |
| Jun 4, 5:10 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 33 min |
| Jun 4, 5:12 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 48 min |
| Jun 4, 5:16 PM EDT | Tornado Warning | CLE | Ashland, Holmes, Knox, Richland | 32 min |
| Jun 4, 5:46 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Knox | 44 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.